# SDR AALA20160824005

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 46,430 hours, 19,290 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: MS250112
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, MLG WOULD NOT RETRACT. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE LANDING GEAR SYSTEM ACCESS DOOR SWITCH IAW 32-34-11-820-801. SYSTEM OPS CHECKED NORMAL IAW AMM 32-32-00-710-801.
